# SDR Y2PA200600012

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N199US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- Aircraft time: 62,881 hours, 75,668 cycles
- Engine: Pwa JT8D7B
- Engine time: 63,113 hours, 76,960 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Part serial: 649193
- Condition: Unserviceable
- Location: 1 Engine
- Part time: 63,113 hours, 76,960 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAKEOFF AT APPROX 50 FT IN THE AIR AND PRIOR TO GEAR RETRACTION.  A VERY LOUD BANG WAS HEARD WITH AN ACCOMPANYING SHUTTER.  CREW CONTINUED TO CLIMB OUT LEAVING GEAR DOWN.  AN EMERGENCY WAS DECLARED WITH THE TOWER, SUBSEQUENTLY A NORMAL LANDING WAS MADE.ENGINE BORESCOPED WITH NO FINDINGS, OIL SAMPLE TAKEN, OIL DRAINED, REPLENISHED AND FILTERS CHECKED WITH METAL CONTAMINATION.  ENGINE RUN, OIL SAMPLE TAKEN WITH OIL SHOWING SOME BLACKNESS IN COLOR AND FILTERS SHOW METAL.  OIL DRAINED AGAIN, REPLENISHED AND ENGINE RUN A SECOND TIME.  OIL SAMPLE TAKEN WITH OIL STILL SHOWING BLACKNESS, FILTER STILL SHOWING METAL.  ENGINE BEING REMOVED TO BE SENT TO SHOP FOR DETERMINATION OF PROBLEM AT THIS TIME.
